Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A theorem on parallels

Author: Curtis M. Fulton
Journal: Proc. Amer. Math. Soc. 7 (1956), 1107-1108
MSC: Primary 50.0X
MathSciNet review: 0082105
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. M. Coxeter, Non-Euclidean geometry, Mathematical Expositions, no. 2, University of Toronto Press, Toronto, Ont., 1957. 3rd ed. MR 0087965 (19,445e)
  • [2] D. Hilbert, Grundlagen der Geometrie, 7th ed., Leipzig and Berlin, 1930.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.0X

Retrieve articles in all journals with MSC: 50.0X

Additional Information

PII: S 0002-9939(1956)0082105-4
Article copyright: © Copyright 1956 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia